Skip to main content

Items where Author, Editor or other role is "Preece, Donald"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | D | E | G | H | N | O | P | R | T | V
Number of items: 23.

B

Bailey, R.A., Preece, Donald A., Rowley, C.A. (1995) Randomization for a Balance Superimposition of one Youden Square on Another. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 57 (2). pp. 459-469. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19682)

D

Dorling, Daniel, Brown, Philip J., Preece, Donald A., Moon, Nick, Fisher, Stephen D., Longford, Nicholas T., Freeman, Guy H. (2008) Discussion on the paper by Curtice and Firth. Journal of the Royal Statistical Society: Series A (Statistics in Society), 171 . pp. 533-539. ISSN 0964-1998. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:15041)

Dobcsanyi, P., Preece, Donald A., Soicher, L.H. (2007) On balanced incomplete-block designs with repeated blocks. European Journal of Combinatorics, 28 (7). pp. 1955-1970. ISSN 0195-6698. (doi:10.1016/j.ejc.2006.08.007) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:2070)
[thumbnail of Incomplete-block designs]

E

Engel, B. and Keen, A. and Clayton, D. and Londford, N.T. and Kuba, J. and Firth, D. and Draper, D. and Atkinson, A.C. and Raab, G.M. and Parpia, T. and Choy, S.T. Boris and Smith, A.F.M. and Dale, J.R. and Shephard, N. and Ball, R.D. and Breslow, N.E. and Ekholm, A. and Gelman, A. and Langford, I.H. and Morris, C.N. and Preece, Donald A. and Seu, P.K. and Smith, R.L. and Thompson, R. and Walker, Stephen G. and Mallick, Bani K. and Lee, Y. and Nelder, J.A. (1996) Hierarchical generalized linear models - Discussion. Discussion paper. Blackwell publ LTD (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19162)

G

Glasbey, C. and Preece, Donald A. and Diggle, P.J. and Pearce, S.C. and Kunsch, H.R. and Gilmour, S.G. and Fernandez, Carmen and Green, P. and Butler, N. and Bailey, R.A. and Smith, R.L. and Silverman, B.W. and Jennison, C. and Barnard, G.A. and Bartlett, M.S. and Best, N.G. and Ickstadt, K. and Wolpert, R.L. and Byers, S. and Davison, A.C. and Edmondson, R.N. and Federer, W.T. and Gilmour, A. and Cullis, B. and Smith, A. and Verbyla, Ar?nas P. and Gumpertz, M. and Harville, D.A. and Zimmerman, D.L. and MacEachern, S.N. and Mead, R. and Moller, J. and Waagepetersen, R. and Patterson, H.D. and Talbot, M. and Tantrum, J. (1999) Bayesian analysis of agricultural field experiments - Discussion. Discussion paper. Blackwell Publishing Ltd 10.1111/1467-9868.00201. (doi:10.1111/1467-9868.00201) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16805)

H

Harris, R., Walsh, J., Renshaw, E., Everett, M., Whitehead, John, Collett, C., Mead, R., Cannings, C, Farwell, R.S., Gardiner, T., and others. (1992) The Future for Honors Degree Courses in Mathematics - Statistics Degree Courses - Discussion. Journal of the Royal Statistical Society: Series A (Statistics in Society), 155 . pp. 197-220. ISSN 0964-1998. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22507)

N

Nelder, J.A., Pearce, S.C., Preece, Donald A., Hill, I.D., Bartholomew, D.J., Chatfield, Chris, Evans, K., Hutton, J.L., Orchard, T.J., Box, George, and others. (1998) Discussion on the papers on 'Statistics and mathematics'. Journal of the Royal Statistical Society: Series D (The Statistician), 47 (2). pp. 273-290. ISSN 0039-0526. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17469)

Nelder, J.A., Greenfield, T., Lenz, H.J., Chatfield, Chris, Preece, Donald A., Lunneborg, C.E., Jones, M.C., Gower, J., Stone, R.A., Fessey, M.C., and others. (1994) Deconstructing statistical questions - discussion. Journal of the Royal Statistical Society: Series A (Statistics in Society), 157 . pp. 338-356. ISSN 0964-1998. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19924)

O

Owens, P.J., Preece, Donald A. (1996) Some new non-cyclic Latin squares that have cyclic and Youden properties. Ars Combinatoria, 44 . pp. 137-148. ISSN 0381-7032. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:18712)

P

Preece, Donald A., Anderson, Ian (2008) Some Z(n+2) terraces from Z(n) power-sequences, n being an odd prime. Discrete Mathematics, 308 (18). pp. 4086-4107. ISSN 0012-365X. (doi:10.1016/j.disc.2007.07.110) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:14711)

Preece, Donald A. (2008) Daisy chains-a fruitful combinatorial concept. Australasian Journal of Combinatorics, 41 . pp. 297-316. ISSN 1034-4942. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19476)

Preece, Donald A. (2008) Zigzag and foxtrot terraces for Z~n. Australasian Journal of Combinatorics, 42 . pp. 261-278. ISSN 1034-4942. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19475)

Preece, Donald A., Vowden, Barry J. (1999) Some series of cyclic balanced hyper-Graeco-latin superimpositions of three Youden squares. Discrete Mathematics, 198 . pp. 671-682. ISSN 0012-365X. (doi:10.1016/S0012-365X(99)90131-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16490)

Phillips, N.C.K., Preece, Donald A. (1999) Tight single-change covering designs with upsilon=12, k=4. Discrete Mathematics, 198 . pp. 657-670. ISSN 0012-365X. (doi:10.1016/S0012-365X(99)90129-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16453)

Preece, Donald A., Vowden, Barry J., Phillips, N.C.K. (1999) Double Youden rectangles of sizes px(2p+1) and (p+1)x(2p+1). Ars Combinatoria, 51 . pp. 161-171. ISSN 0381-7032. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16492)

Preece, Donald A. (1997) Some 6 x 11 Youden squares and double Youden rectangles. Discrete Mathematics, 167 . pp. 527-541. ISSN 0012-365X. (doi:10.1016/S0012-365X(96)00254-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16416)

Preece, Donald A., Vowden, Barry J. (1995) Greco-latin squares with embedded balanced superimpositions of youden squares. Discrete Mathematics, 138 (1-3). pp. 353-363. ISSN 0012-365X. (doi:10.1016/0012-365X(94)00217-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19461)

Preece, Donald A. (1994) Triple youden rectangles - a new class of fully balanced combinatorial arrangements. Ars Combinatoria, 37 . pp. 175-182. ISSN 0381-7032. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19959)

Preece, Donald A., Brading, P.W (1994) Balanced 6x6 designs for 4 equally replicated treatments. Discrete Mathematics, 125 (1-3). pp. 319-327. ISSN 0012-365X. (doi:10.1016/0012-365X(94)90173-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19960)

Preece, Donald A. (1994) Double youden rectangles - an update with examples of size-5x11. Discrete Mathematics, 125 (1-3). pp. 309-317. ISSN 0012-365X. (doi:10.1016/0012-365X(94)90172-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19958)

R

Rees, D.H., Preece, Donald A. (1999) Perfect Graeco-Latin balanced incomplete block designs (pergolas). Discrete Mathematics, 198 . pp. 691-712. ISSN 0012-365X. (doi:10.1016/S0012-365X(99)90135-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16533)

T

Tjur, T., Bailey, R.A., Cox, David, Firth, D., Forster, J.J., Nelder, J.A., Preece, Donald A., Totaro, B., White, L., Dawid, A.P., and others. (2000) Invariance and factorial models - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 62 . pp. 238-256. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16679)

V

Vowden, Barry J., Preece, Donald A. (1999) Some new infinite series of Freeman-Youden rectangles. Ars Combinatoria, 51 . pp. 49-63. ISSN 0381-7032. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16717)

This list was generated on Sat Jan 22 19:48:27 2022 GMT.